Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Phenomenol Fantasy Friday Post!!! (*may contain triggers*)
    avatar
    skypper posted:
    Hi everyone, hope you don't mind if I start the Friday post!


    Weather forecast today calls for a bright and sunny high of 95 degrees, not too bad I guess.

    Sleep for me was good, I did a ton of exercise yesterday and was exhausted by the time I hit the pillow.

    Mood is feeling alright so far, although be it a bit lazy, lol

    Plans: Well I *should* go to the gym, maybe I still will even though it's a bit late, then I have to drive my nephew some place to get his truck fixed and clean my house, do some laundry and start packing for a weekend camping trip.

    Hope everyone has a great day and weekend!!!!
    ~Sky~
    When nothing's going right, go left!
    Reply
     
    avatar
    bpcookie responded:
    Hello my dahlings

    Weather...hot and sticky

    sleep...ok but Im still very tired

    mood... ok I think

    plans... I am ssssssoooooo very bored. I played LOTRO today and watched some tv in my recliner and my VLSC pain was not bothering me. I then went into the bedroom to watch tv from bed and I noticed that my pain started. Im wondering if the angle that I sit in when I am in bed causes problems with my VLSC. Also I have a yi and I know that always causes problems with my pain issues.

    Tonight we will watch a movie and if my LSC behaves then me and hubby with play LOTRO together.

    Have a great Friday and weekend. muahs
    Please join my community called GRUMPY GROUPIES ( http://exchanges.webmd.com/grumpy-groupies ) Fun and serious topics, nothing is taboo. So get on over there. Weirdo's are welcomed.
     
    avatar
    margaroo replied to bpcookie's response:
    Good afternoon/evening my friends:

    Weather: In the high 80's.

    Sleep: OK, but I am dying to take a nap.

    Mood: OK. The kind when you are dragging inside and want to hide, but I am putting on a face to get the stuff done that has been waiting for 6 weeks.

    Plans: I have cleaned up the junk and spam from my main account. How did I get on these mail lists? It took me over an hour to clean up 6 weeks worth. I have at least 3 more jobs to do before I am done.

    Not much else. Pain is there, but the meds help. My husband is in a weird mood and he really irritates me. My new baby Rosie is sleeping at my feet. She is the reason I can get up and do stuff.

    I hope everyone gets a moment of peace of fun during the weekend.

    Hugs,

    Maggie
    Of all the things I've lost, I miss my mind the most.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.